# SDR FDEA202105201333

- Difficulty date: May 20, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 84,756 hours, 43,054 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Broken
- Location: Outflow Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ENROUTE AT FL340 NOTICED EARS POPPING AND CABIN                                   DIFFERENTIAL NEAR 6 WITH CABIN ALTITUDE AT 9000. 10                               MINUTES LATER RECEIVED CABIN ALT HIGH EICAS. DONNED                               O2 MASKS, RAN QRH AND DESCENDED TO 10000                                          INITIALLY. EICAS REMAINED. DESCENDED TO 9000 AND                                  EICAS WENT OUT. ONCE AT 9000, CABIN PRESSURIZED TO                                ~7000 . AT NO POINT DID CABIN ALTITUDE EXCEED                                     10,000.                              FOUND FLOW CONTROL VALVE FAULTED LAST FLIGHT.  REMOVED  AND PARTIALLY INSTALLED FLOW CONTROL VALVE REF AMM 21-  51-01-2.  FINISHED INSTALL OF  L/H FLOW CONTROL VALVE REF AMM 21-51-01-2 FLO CONTROL   FAULT LIGHT REMAINS ON BOX DURING RTS. FOUND BROKEN WIRE TO CANNON PLUG D4128   ON L/H FLOW CONTROL VALVE  .RETERMINATED PINS AT CONNECTOR D4128P AND   REASSEMBLED IAW B757 SWPM 20-61-00 AND WDM 21-51-12. NEEDS OPS CHECK.COMPLETED   OPS CHECK OF L/H FLOW CONTROL VALVE OPS REMOVED AND REPLACED LH PRIMARY AND   SECONDARY HEAT EXCHANGERS AND RAM AIR DUCT TO COMPLY WITH TSI 21-50/8611 REF   757 AMM 21-51-02-4.
